# SDR ASAA2016102818500

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 10,465 hours, 3,400 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Flag
- Condition: False Activation
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER FD FLAG DISPLAYED ON FIRST OFFICER'S ATTITUDE INDICATOR.  ACFT GROUNDED.  CYCLED "B FCC DC" CIRCUIT BREAKER, FCC B RECOVERED. PERFORMED DFCS LRU INTERFACE TEST FOR FCC, LAND VERIFY TEST, AND HGS SENSOR TEST FOR FCC/AT, IAW AMM 22-00-01, LWMP CHECKLIST. AIRCRAFT REMAINS CAT IIIA AUTOLAND/HGS, STATUS SCREW REFLECTS SAME.
